# SDR MTNA042220140001

- Difficulty date: April 22, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N802FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Aircraft time: 34,287 hours, 37,687 cycles
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  NR 1 ENGINE NP DROPPED TO 30 PERCENT, TORQUE DROPPED TO ZERO, ALL OTHER ENGINE PARAMETERS WERE NORMAL.  DECLARED AN EMERGENCY & MADE A UNEVENTFUL LANDING.  REPLACED THE NR 1 AUTO FEATHER UNIT.  THE SYS CHECKED GOOD IAW MM JIC 61-22-00 OPT 10010.
